# SDR SWIA201438666

- Difficulty date: June 27, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ANGLE ON FS 621 BULKHEAD AFT SIDE AT WL 79.5, OTBD OF LBL 36 FRAME, CRACKED ON INBD SIDE.  C-CHECK, R & R STIFFENER ANGLE ON FS 621, BULKHEAD AFT SIDE AT WL 79.5, OTBD OF LBL 36 FRAME IAW SRM.
